Show simple item record

dc.creatorDíaz-García J.A.spa
dc.creatorCaro-Lopera F.J.spa
dc.date.accessioned2016-06-23T14:01:36Z
dc.date.available2016-06-23T14:01:36Z
dc.date.created2016
dc.identifier.issn0047259Xspa
dc.identifier.urihttp://hdl.handle.net/11407/2278
dc.description.abstractThe statistical affine shape theory is set in this work in the context of real normed division algebras. The general densities apply for every field: real, complex, quaternion, octonion, and for any noncentral and non-isotropic elliptical distribution; then the separated published works about real and complex shape distributions can be obtained as corollaries by a suitable selection of the field parameter and univariate integrals involving the generator elliptical function. As a particular case, the complex normal affine density is derived and applied in brain magnetic resonance scans of normal and schizophrenic patients.eng
dc.language.isoengspa
dc.publisherAcademic Press Inc.spa
dc.relation.isversionofhttp://www.sciencedirect.com/science/article/pii/S0047259X15002717spa
dc.rightsinfo:eu-repo/semantics/restrictedAccessspa
dc.sourceScopusspa
dc.titleElliptical affine shape distributions for real normed division algebrasspa
dc.typeinfo:eu-repo/semantics/articlespa
dc.typeArticlespa
dc.rights.accessRightsinfo:eu-repo/semantics/restrictedAccessspa
dc.contributor.affiliationUniversidad Autónoma Agraria Antonio Narro, Calzada Antonio Narro 1923, Col. Buenavista, Saltillo, Coahuila, Mexicospa
dc.contributor.affiliationDepartment of Basic Sciences, Universidad de Medellín, Carrera 87 No.30-65, of. 5-103, Medellín, Colombiaspa
dc.identifier.doi10.1016/j.jmva.2015.11.003spa
dc.relation.ispartofenJournal of Multivariate Analysis Volume 144, February 2016, Pages 139–149eng


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record